Volume 8, issue 4 (2008)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Model structures on the category of small double categories
1855

Thomas M Fiore, Simona Paoli and Dorette Pronk

The $R(S^1)$–graded equivariant homotopy of THH($\mathbb{F}_p$)
1961

Teena Meredith Gerhardt

Cobordisms of maps with singularities of given class
1989

Yoshifumi Ando

Residually free $3$–manifolds
2031

Henry Wilton

On the homotopy type of the Deligne–Mumford compactification
2049

Johannes Ebert and Jeffrey Giansiracusa

Unitary braid representations with finite image
2063

Michael Larsen and Eric Rowell

Marked tubes and the graph multiplihedron
2081

Satyan Devadoss and Stefan Forcey

Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology
2109

Nicholas Kuhn

Large scale geometry of commutator subgroups
2131

Danny Calegari and Dongping Zhuang

On the flux of pseudo-Anosov homeomorphisms
2147

Vincent Colin, Ko Honda and François Laudenbach

All exceptional surgeries on alternating knots are integral surgeries
2161

Kazuhiro Ichihara

Angle-deformations in Coxeter groups
2175

Timothée Marquis and Bernhard Mühlherr

Yang–Mills theory over surfaces and the Atiyah–Segal theorem
2209

Daniel A Ramras

Homology and finiteness properties of $\mathrm{SL}_2(\mathbb{Z}[t,t^{-1}])$
2253

Kevin P Knudson

Smooth surfaces with non-simply-connected complements
2263

Hee Jung Kim and Daniel Ruberman

On the isomorphism problem for generalized Baumslag–Solitar groups
2289

Matt Clay and Max Forester

A manifold calculus approach to link maps and the linking number
2323

Brian A Munson

Poincaré duality complexes in dimension four
2355

Hans Joachim Baues and Beatrice Bleile

The number of small covers over cubes
2391

Suyoung Choi

The homotopy of $\mathit{MString}$ and $\mathit{MU}\langle 6\rangle$ at large primes
2401

Mark Hovey

Publication of this issue is now complete.